Exponential-uniform identities related to records

A. Gnedin, A. Marynych

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
102 Downloads (Pure)


Symmetry properties of the random grid spanned on the set of records from the planar Poisson point process imply bizarre multivariate distributional identities for certain rational functions of independent exponential and uniform random variables
Original languageEnglish
Article number26
Pages (from-to)1-5
JournalElectronic Communications in Probability
Publication statusPublished - 2012


Dive into the research topics of 'Exponential-uniform identities related to records'. Together they form a unique fingerprint.

Cite this